PrettyIll.com

 
   
 
Gastrocrom Side Effects
Posted: 02 May 2017 11:50 AM   [ Ignore ]  
Newbie
Rank
Total Posts:  4
Joined  2017-02-17

Hello,

In your experience with Gastrocrom, have you ever had a patient who experienced back soreness as a side effect?

The drug is really helping me, but at the same time I think it’s really stressing out either my kidneys or adrenal glands, not sure which one.

With your knowledge of the drug do you think it could be causing a problem for the kidneys or adrenal glands even though those symptoms are not listed as common side effects?

Sincerely,

Nick

Profile
 
 
Posted: 10 May 2017 07:05 PM   [ Ignore ]   [ # 1 ]  
Administrator
Avatar
RankRankRankRank
Total Posts:  1368
Joined  2011-04-19

If the symptoms go away when you discontinue it, that’s a clear indicator it is a side effect for YOU (despite what typical side effects may be). Have you thought about Ketotifen instead?

 Signature 

Dr.Diana, therapeutic optometrist on professional disability, as Patient cheese

Profile